Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
177 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Could Tecfidera and Effexor cause fatigue, depression and lack of energy?

My daughter has MS and is taking Tecfidera for that and Effexor for depression. She was perceived both these drugs in May. She has been going through a very deep depression at this time and I am wondering if these drugs could be adding to the fatigue, depression, zero energy.
Sat, 7 Nov 2015
Report Abuse
  User's Response
HI
Well come to HCM
I really appreciate your concern, if this is the depression then it need to be managed without the medicines and for that she has to control her thoughts, needs to be positive, ask her to try some aerobic exercise, now for your query antipsychiatric medicine can be added with other drug hope this information helps, take care and have a nice day
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 
Could Tecfidera and Effexor cause fatigue, depression and lack of energy?

HI Well come to HCM I really appreciate your concern, if this is the depression then it need to be managed without the medicines and for that she has to control her thoughts, needs to be positive, ask her to try some aerobic exercise, now for your query antipsychiatric medicine can be added with other drug hope this information helps, take care and have a nice day